# SDR UPS02838902

- Difficulty date: July 3, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN LONG 32R END FITTING CORRODED AT FS 1760.  REMOVED CORRODED FITTING IAW DC8 SRM 51-1-21, LOCATED DRILLED DEBURRED NEW FITTING IAW 53-2-0, INSTALLED FITTING IAW DC8 SRM 51-1-21 & 51-1-20D, 51-1-17.
